# SDR ASAA2013092996077

- Difficulty date: September 29, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 10,690 hours, 3,239 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING ATTEMPTED APU START.  ACFT GROUNDED. ACCOMPLISHED APU STARTING & OPERATION, CHECKED GOOD IAW AMM 49-11-00-860-801.
